# SDR DALA2025072505606

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1097320) CORROSION AROUND FASTENER HOLES IN FWD CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT INTERCOSTAL, BS.500F-BS.500G STR.26R. REMOVED AND REPLACED INTERCOSTAL IN FWD CARGO COMPT BS .500F BS500G STR 26R IAW B 737 SRM 53-30-53-2R1 AND IAW B 737 SRM 51-40-02.
